# SDR AALA200702732

- Difficulty date: October 13, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 30,320 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 4956160
- Condition: Broken
- Location: Flap Control
- Component: Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW - FLAP/SLAT HANDLE WOULD NOT LOCK IN THE UP/RETRACT POSITION.  TRIGGER ON LEFT SIDE OF HANDLE WILL NOT GO DOWN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED BROKEN SPRING ON LEFT SIDE OF FLAP HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
